Alert archive / Texas / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 93, NWS Austin/San Antonio, TX

April 16, 2017Maverick County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 16, 2017, 10:32 PM CDT for Maverick County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 16, 2017, 10:32 PM CDT (03:32 UTC)
Expired
Apr 16, 2017, 11:16 PM CDT
In force
44 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Maverick County, TX

The radar

The Laughlin AFB radar (KDFX), 89 km from the middle of the area, began a volume at 03:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 3.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2017-04-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2034 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2017-04-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2034 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1078 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

177 
WUUS54 KEWX 170332
SVREWX
TXC323-170430-
/O.NEW.KEWX.SV.W.0093.170417T0332Z-170417T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1032 PM CDT SUN APR 16 2017

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  South central Maverick County in south central Texas...

* Until 1130 PM CDT

* At 1031 PM CDT, a severe thunderstorm was located near El Indio,
  and drifting to the northeast at 5 mph.

  HAZARD...Golf ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* Locations impacted include...
  El Indio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2840 10035 2842 10034 2845 10034 2848 10037
      2848 10035 2850 10033 2851 10038 2854 10041
      2855 10041 2859 10040 2842 10024 2838 10034
TIME...MOT...LOC 0331Z 229DEG 4KT 2845 10038 

HAIL...1.75IN
WIND...60MPH
 
$$

CP
2 follow-up statements
614 
WWUS54 KEWX 170350
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1050 PM CDT SUN APR 16 2017

TXC323-170430-
/O.CON.KEWX.SV.W.0093.000000T0000Z-170417T0430Z/
Maverick TX-
1050 PM CDT SUN APR 16 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR SOUTH CENTRAL MAVERICK COUNTY...

At 1049 PM CDT, a severe thunderstorm was located near El Indio, and
is nearly stationary.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
El Indio.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 2840 10035 2842 10034 2845 10034 2848 10037
      2848 10035 2850 10033 2851 10038 2854 10041
      2855 10041 2859 10040 2842 10024 2838 10034
TIME...MOT...LOC 0349Z 229DEG 4KT 2846 10036 

HAIL...1.00IN
WIND...<50MPH
 
$$

CP
872 
WWUS54 KEWX 170416
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1116 PM CDT SUN APR 16 2017

TXC323-170426-
/O.CAN.KEWX.SV.W.0093.000000T0000Z-170417T0430Z/
Maverick TX-
1116 PM CDT SUN APR 16 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MAVERICK COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However small hail, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2840 10035 2842 10034 2845 10034 2848 10037
      2848 10035 2850 10033 2851 10038 2854 10041
      2855 10041 2859 10040 2842 10024 2838 10034
TIME...MOT...LOC 0413Z 229DEG 4KT 2848 10033 

$$

CP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 16, 9:34 PM CDT, 58 minutes earlier.

Area forecast discussion, Apr 16, 9:34 PM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
934 PM CDT Sun Apr 16 2017

.UPDATE... /FFA ISSUANCE/
Convective initiation was handled relatively well by the HRRR which
suggested some heavier rainfall to occur vs some of the coarser
models. With this trend, the likelihood of a 5+ inch rain over
western parts of the CWA increases, as we are meeting the 2 standard
deviation pwat criteria for flood potential. Later tonight, a
possible expansion of the watch may need to be considered should the
ARW verify with a more progressive solution into northern counties.
For now will expect the broad circulation seen in stratiform rain
over the Serranias del Burros should delay this eastward expansion,
and downdrafts to dictate a more slow eastward progression. Other
meso model features suggest additional heavy rains entering the area
from the north late Monday, so at some point, parts of Central TX
will need to be considered at least for Monday. Low end severe
weather remains a concern as well, given moderate values of CAPE and
shear.

&&

.PREV DISCUSSION... /ISSUED 749 PM CDT Sun Apr 16 2017/

UPDATE... /HIGHLIGHTING LOCALLY HEAVY RAIN...INCREASED POPS/

Radar echoes are increasing rapidly over western counties to suggest
the more bullish storm scenario depicted by the last several HRRR
runs. Given the earlier progress and location of convective
initiation, felt the need to increase pops farther east for late
tonight and boost overall QPF and mention locally heavy rainfall in
the zones. These threats are already covered in the HWO.

PREV DISCUSSION... /ISSUED 639 PM CDT Sun Apr 16 2017/

AVIATION...
SHRA/TSRA are ongoing over the Big Bend to Serranias del Burro with
weak SHRA over Central Texas due to an MCV drifting to the east. Will
go with VCSH and tempo VCTS at KDRT this evening as a consensus of
Hi-res models and radar trends continue show movement to the east
with formation into an MCS. Have introduced VCSH at KAUS due radar
trends for this evening. The western MCS will slowly weaken overnight
encountering a capped environment. Redevelopment is expected Monday
and maintain VCSH for the I-35 TAFs for the morning, then introduce
VCTS for the afternoon hours as the cap erodes. VFR skies start this
TAF cycle. CIGs lower to MVFR later this evening, then IFR as patchy
BR and MVFR VSBYs develop overnight into morning. CIGS/VSBYs rise to
VFR midday to afternoon. IFR/MVFR CIGs/VSBYs are possible in any
SHRA/TSRA. MVFR CIGs return later Monday evening. S to SE winds 5 to
14 KTs will prevail. Gusts to 45 KTs are possible in TSRA downdrafts
with gusts to 22 KTs possible elsewhere.

PREV DISCUSSION... /ISSUED 337 PM CDT Sun Apr 16 2017/

SHORT TERM (Tonight through Monday Night)...
Broken to overcast skies blanket most of South Central Texas this
afternoon as a weak midlevel shortwave near Llano County continues to
move northeast. Elevated echoes continue to show up on radar over the
Hill Country associated with this feature, but these echoes have been
evaporating before reaching the surface. Although weaker than this
time yesterday afternoon, a relatively strong capping inversion just
above 800 mb continues to show up on aircraft soundings at SAT and
AUS. Most hi-res model trends continue to show that this cap will
hold for the next several hours over the I-35 corridor, but a few
notable outlier including the Texas Tech WRF indicate some storms may
develop over the Hill Country and move southeast by 5-6 pm. These
solutions seem a bit unrealistic given the movement of this shortwave
and lack of any convective development aside from a brief cell that
went up in Sutton County. Thus, the current forecast follows the
broader model consensus and trends that this cap will hold for the
I-35 corridor, with the best chances for any isolated thunderstorms
confined to the Hill Country and Edwards Plateau this afternoon.

Showers and thunderstorms continue to develop along a dryline in Big
Bend and off the Serranias del Burros in Mexico as a stronger
shortwave evident on WV imagery is providing some additional dynamic
forcing via PVA and cooling aloft. There is quite a bit of model
uncertainty in how these cells will organize and move to the east-
southeast this evening, but it does appear that they will cross the
border during the early evening hours and affect at least the Rio
Grande Plains where 60 POPs have been added. Shear parameters
continue to be rather unimpressive, but CAPE values peaking around
3000 J/kg just before sunrise and steep lapse rates aloft will
support a marginal risk of some strong to severe thunderstorms early
this evening in the Rio Grande Plains. Damaging winds will probably
the main threats with these storms, but quarter to possibly golf ball
size hail will be possible with multicellular clusters if this system
does not become more linear before crossing the border. Most models
are showing that the strength of the capping inversion and weakening
dynamics from the shortwave will be enough to suppress convection
tonight along and east of the I-35 corridor, but have maintained
20-30 POPs just in case a stronger cold pool develops to help
propagate the system further east. Rain amounts should generally
remain below one inch, but some locally higher amounts are possible
in the Rio Grande Plains and Edwards Plateau that may cause isolated
instances of flash flooding or (more likely) flood advisories.

There will most likely be a brief lull late in the overnight hours
and early tomorrow morning as a closed midlevel low or MCV left
behind from tonight's convection moves over the southern portion of
South Central Texas. Cooling aloft with this feature should help
weaken the cap at 800 mb enough to promote at least scattered if not
widespread showers and thunderstorms by late morning and the
afternoon. The best chances will be over the eastern two-thirds of
the region as the western third should have NVA aloft on the backside
of the low. Shear parameters still appear to be pretty weak, but
moderate instability may support some strong to marginally severe
storms, particularly across our southeastern-most counties. Rain
chances will decrease by the evening hours, but have maintained 203-
POPS over the entire region into Monday evening to account for a few
model solution that suggest a complex north of our area will move to
the south-southwest on the backside of the closed midlevel low later
tomorrow afternoon and evening.

LONG TERM (Tuesday through Sunday)...
Rain chances will begin to decrease from west to east on Tuesday as
the midlevel low or shear axis continues to weaken and slide to the
east. However, this shear axis should be enough to support the
development of isolated to scattered showers and thunderstorms along
and east of Interstate 35 with the best chances in the Coastal
Plains. A mid-to-upper level ridge will build in from the southwest
on Wednesday and intensify further on Thursday to reestablish the
capping inversion aloft and help increase temperatures into the mid
80 to lower 90s for the rest of the work week. Winds on Friday will
strengthen ahead of a relatively strong front that both the GFS and
ECMWF progress through our area Saturday morning or early afternoon.
This should provide a good chance of showers and thunderstorms for at
least the eastern half of our region, but models are beginning to
suggest more dry slotting for the western half. The GFS suggests that
below normal temperatures with dry conditions for at least a few
days behind the front into early next week are looking more likely
with continued northwest flow aloft, but the ECMWF has a weaker front
with temperatures moderating more quickly.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              68  81  64  83  66 /  40  50  20  20  -
Austin Bergstrom Intl Airport  68  80  64  82  65 /  30  40  20  20  -
New Braunfels Muni Airport     68  80  64  82  66 /  40  50  20  20  10
Burnet Muni Airport            65  79  62  80  64 /  50  50  20  20  -
Del Rio Intl Airport           65  82  65  85  67 /  70  20  30  10  -
Georgetown Muni Airport        66  80  63  82  66 /  50  40  20  20  -
Hondo Muni Airport             66  82  67  83  65 /  60  40  30  10  -
San Marcos Muni Airport        68  81  64  82  66 /  40  50  20  20  10
La Grange - Fayette Regional   69  81  66  82  66 /  20  40  20  50  10
San Antonio Intl Airport       67  80  66  82  67 /  60  50  20  20  10
Stinson Muni Airport           68  80  67  82  67 /  50  50  20  20  10

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for the following
counties: Bandera...Dimmit...Edwards...Frio...Kerr...Kinney...
Maverick...Medina...Real...Uvalde...Val Verde...Zavala.

&&

Mesoscale/Aviation...04
Synoptic/Grids...Oaks
Public Service/Data Collection...YB
Hazardous weather outlook, Apr 16, 3:51 PM CDT, 6 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
351 PM CDT Sun Apr 16 2017

TXZ171>173-183>194-202>209-217>225-228-171200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
351 PM CDT Sun Apr 16 2017

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Isolated strong to marginally severe thunderstorms are possible
this evening across the Rio Grande Plains. Damaging winds and
large hail are the main threats. Locally heavy rains are possible
this evening into the overnight across the Rio Grande Plains and
the Edwards Plateau. These rains may cause isolated flash flooding
or small stream flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Strong to marginally severe thunderstorms are possible in the
afternoon across areas near the Coastal Plains.

Otherwise, no hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter reports may be needed this afternoon and evening.

In the hours before

Special weather statement, Apr 16, 8:37 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
837 PM CDT SUN APR 16 2017

TXZ217-228-170200-
Maverick TX-Dimmit TX-
837 PM CDT SUN APR 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MAVERICK AND
NORTHWESTERN DIMMIT COUNTIES UNTIL 900 PM CDT...

At 837 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Carrizo Springs, moving north at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Carrizo Springs, Winter Haven and Farias Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2857 10022 2865 10011 2865 9997 2864 9985
      2846 9985 2838 10007
TIME...MOT...LOC 0137Z 160DEG 12KT 2851 10003

CP
Local storm report, Apr 16, 8:54 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
854 PM CDT SUN APR 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             12 NNE EL INDIO         28.66N 100.22W
04/16/2017  E0.88 INCH       MAVERICK           TX   LAW ENFORCEMENT

            BORDER PATROL AGENT REPORTING NICKEL SIZE
            HAIL.

&&

YB
Special weather statement, Apr 16, 9:28 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
928 PM CDT SUN APR 16 2017

TXZ184-185-202-203-170330-
Uvalde TX-Kinney TX-Edwards TX-Real TX-
928 PM CDT SUN APR 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KINNEY...WESTERN
UVALDE...SOUTHWESTERN EDWARDS AND REAL COUNTIES UNTIL 1030 PM CDT...

At 928 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles north of Alamo Village to Montell to 6
miles west of Uvalde Estates. Movement was north at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Uvalde, Rocksprings, Leakey, Camp Wood, Laguna, Blewett, Tuff,
Barksdale, Rio Frio, Concan, Vance, Uvalde Estates, Montell, Dabney,
Cline, Garner State Park, Anacacho, Reagan Wells, Turkey Mountain and
Prade Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3005 9970 2910 9970 2910 10030 3005 10053
TIME...MOT...LOC 0228Z 181DEG 24KT 2959 10033 2951 10003 2913 9994

CP
Special weather statement, Apr 16, 9:30 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
930 PM CDT SUN APR 16 2017

TXZ184-202-203-217-218-170330-
Maverick TX-Uvalde TX-Kinney TX-Edwards TX-Zavala TX-
930 PM CDT SUN APR 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR KINNEY...NORTHEASTERN MAVERICK...
WESTERN UVALDE...NORTHWESTERN ZAVALA AND SOUTHWESTERN EDWARDS
COUNTIES UNTIL 1030 PM CDT...

At 929 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Carta Valley to 6 miles northwest of Alamo
Village to near Spofford to near Paloma. Movement was northeast at 25
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Brackettville, Spofford, Blewett, Paloma, Darling, Dabney, Cline,
Anacacho, Alamo Village, Radar Base, Carta Valley, Kickapoo Cavern
State Park, Turkey Mountain and Laughlin Afb Aux Field.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2997 10029 2960 10007 2927 9999 2882 9996
      2882 10052 2987 10070
TIME...MOT...LOC 0229Z 246DEG 20KT 2983 10065 2949 10045 2915 10037
2885 10046

CP
Local storm report, Apr 16, 10:10 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1010 PM CDT SUN APR 16 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     HAIL             5 NNE MONTELL           29.60N 100.0W
04/16/2017  E0.75 INCH       UVALDE             TX   COCORAHS

            COCORAHS OBSERVER REPORTING PENNY SIZE HAIL.
            REPORTED VIA EM UVALDE.

&&

YB
Special weather statement, Apr 16, 10:11 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1011 PM CDT SUN APR 16 2017

TXZ184-185-202-203-217-218-228-170415-
Maverick TX-Uvalde TX-Kinney TX-Dimmit TX-Edwards TX-Real TX-
Zavala TX-
1011 PM CDT SUN APR 16 2017

...SIGNIFICANT WEATHER ADVISORY FOR KINNEY...MAVERICK...NORTHWESTERN
DIMMIT...UVALDE...ZAVALA...EDWARDS AND REAL COUNTIES UNTIL 1115 PM
CDT...

At 1011 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 17 miles south of Sonora to 11 miles northeast
of Flour Mills to 8 miles northwest of Vance to 6 miles southeast of
Camp Wood to 8 miles east of Cline to near Las Colonias to 8 miles
southwest of Cometa to 8 miles southwest of El Indio. Movement was
north at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Eagle Pass, Uvalde, Crystal City, Carrizo Springs, Brackettville,
Rocksprings, Leakey, Spofford, La Pryor, El Indio, Batesville, Camp
Wood, Laguna, Chula Vista-River Spur, Tuff, Concan, Uvalde Estates,
Dabney, Flour Mills and Anacacho.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2848 10037 2850 10033 2852 10039 2858 10040
      2866 10050 2883 10056 3029 10069 3029 9976
      3008 9976 3007 9972 2963 9965 2861 9959
      2833 10030
TIME...MOT...LOC 0311Z 196DEG 24KT 3033 10055 3010 10048 2987 10014
2962 9993 2929 9994 2876 9988 2856 10009 2844 10042

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 7:43 PM CDTSpecial Weather StatementEWXZavala32 min
Apr 16, 7:58 PM CDTSpecial Weather StatementEWXMaverick47 min
Apr 16, 8:04 PM CDTSevere Thunderstorm WarningEWXVal Verde41 min
Apr 16, 8:07 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala53 min
Apr 16, 8:19 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
Apr 16, 8:26 PM CDTSevere Thunderstorm WarningEWXKinney64 min
Apr 16, 8:35 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde55 min
Apr 16, 8:37 PM CDTSpecial Weather StatementEWXDimmit23 min
Apr 16, 8:47 PM CDTFlash Flood WatchEWXBandera, Dimmit, Edwards, Frio, Kerr, Kinney and 6 more6 hr
Apr 16, 9:03 PM CDTSevere Thunderstorm WarningEWXDimmit, Kinney, Maverick, Zavala42 min
Apr 16, 9:13 PM CDTFlash Flood WarningEWXDimmit, Kinney, Maverick, Uvalde, Zavala3 hr
Apr 16, 9:28 PM CDTSpecial Weather StatementEWXEdwards, Real, Uvalde62 min
Apr 16, 9:30 PM CDTSpecial Weather StatementEWXKinney60 min
Apr 16, 9:42 PM CDTSevere Thunderstorm WarningEWXDimmit, Maverick30 min
Apr 16, 9:52 PM CDTAreal Flood AdvisoryEWXEdwards, Real3 hr
Apr 16, 10:11 PM CDTSpecial Weather StatementEWXEdwards, Kinney, Maverick, Real, Uvalde, Zavala64 min
Apr 16, 10:48 PM CDTSpecial Weather StatementEWXBandera, Dimmit, Edwards, Frio, Kerr, Kinney and 5 more57 min
Apr 16, 11:21 PM CDTAreal Flood AdvisoryEWXBandera, Frio, Kerr, Medina, Real, Uvalde and 1 more3 hr
Apr 16, 11:46 PM CDTSpecial Weather StatementEWXBandera, Frio, Gillespie, Kerr, Medina59 min
Apr 16, 11:47 PM CDTSpecial Weather StatementEWXDimmit, Maverick, Zavala58 min
Apr 17, 12:15 AM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
Apr 17, 1:12 AM CDTSpecial Weather StatementEWXZavala48 min
Apr 17, 1:05 PM CDTSpecial Weather StatementEWXFayette, Lavaca40 min
Apr 17, 1:50 PM CDTAreal Flood AdvisoryEWXLavaca3 hr
Apr 17, 1:51 PM CDTAreal Flood AdvisoryEWXComal3 hr
Apr 17, 2:11 PM CDTFlash Flood WarningEWXComal3 hr
Apr 17, 3:53 PM CDTAreal Flood AdvisoryEWXGuadalupe3 hr
Apr 17, 4:52 PM CDTSpecial Weather StatementEWXUvalde38 min
Apr 17, 4:57 PM CDTSpecial Weather StatementEWXGonzales33 min
Apr 17, 5:05 PM CDTSpecial Weather StatementEWXUvalde40 min
Apr 17, 5:28 PM CDTSpecial Weather StatementEWXDeWitt32 min
Apr 17, 5:43 PM CDTSevere Thunderstorm WarningEWXFrio, Zavala62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.